# SDR CALA9802147

- Difficulty date: December 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17407
- Make and model: Boeing 727243
- Aircraft serial: 21270
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 330
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.25 INCH CRACK AROUND BOLT HEADS AT UPPER AFT END OF LT WING FIXED LE RIB, WS 330.  THE RIB WAS REMOVED AND A NEW ONE WAS INSTALLED IAW SRM 51-30-2, PAGE 3, 51-40-3, 51-10-6, PAGE 1, AND 51-10-1, PAGE 1.
